Jory Griffin
Jory Griffin
Postdoctoral Faculty, University of Oklahoma
E-mail megerősítve itt: ou.edu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Limit theorems for skew translations
J Griffin, J Marklof
arXiv preprint arXiv:1407.4320, 2014
152014
On the phase-space distribution of Bloch eigenmodes for periodic point scatterers
J Griffin
Journal of Mathematical Physics 57 (8), 082101, 2016
22016
The sine map
J Griffin
Retrieved May 4, 2018, 2013
22013
Quantum transport in a low-density periodic potential: homogenisation via homogeneous flows
J Griffin, J Marklof
Pure and Applied Analysis 1 (4), 571-614, 2019
12019
Quantum Transport in a Crystal with Short-Range Interactions: The Boltzmann–Grad Limit
J Griffin, J Marklof
Journal of Statistical Physics 184 (2), 1-46, 2021
2021
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–5